# SDR DALA2024090208609

- Difficulty date: August 30, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION CENTER FITTING FROM FRAME 16 TO FRAME 20 AT LEVEL STRINGER 23 RIGHT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING LOC. FRAME 16 TO FRAME 20 AT LEVEL STRINGER 23 RIGHT FWD GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0530486)
